中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-6 of 6)

Items/Page:    Sort:
Universal computably enumerable sets and initial segment prefix-free complexity [期刊论文]
INFORMATION AND COMPUTATION, 2013-01-01, 卷号: 233, 页码: 41-59
Barmpalias, George

 
Kolmogorov complexity and computably enumerable sets [期刊论文]
ANNALS OF PURE AND APPLIED LOGIC, 2013-01-01, 卷号: 164, 期号: 12, 页码: 1187-1200
Barmpalias, George; Li, Angsheng

 
on lachlans major sub-degree problem [期刊论文]
ARCHIVE FOR MATHEMATICAL LOGIC, 2008-01-01, 卷号: 47, 期号: 4, 页码: 341-434
Cooper S. Barry; Li Angsheng
  |  
 
plus cupping degrees do not form an ideal [期刊论文]
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2004-01-01, 卷号: 47, 期号: 5, 页码: 635-654
Li AS; Zhao YC
  |  
 
non-uniformity and generalised sacks splitting [期刊论文]
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2002-01-01, 卷号: 18, 期号: 2, 页码: 327-334
Cooper SB; Li AS

 
there is no low maximal d. c. e. degree [期刊论文]
MATHEMATICAL LOGIC QUARTERLY, 2000-01-01, 卷号: 46, 期号: 3, 页码: 409-416
Arslanov M; Cooper SB; Li AS

 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace